# SDR AALA202504211486

- Difficulty date: April 20, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 31,654 hours, 3,765 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Ptu
- Part number: 410100211
- Part serial: 4788
- Condition: Noisy
- Location: Zone 100
- Part time: 38,391 hours, 15,068 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: GREEN RESERVOIR HYDRAULIC OVERHEAT ECAM AT CRUISE. 20 MINS OR SO, INTO FLIGHT. LOUDER THAN NORMAL WHINING NOISE WITH ENGINE 1 GREEN HYDRAULIC PUMP ON TAXI IN HEARD. MAINTENANCE PERFOMED  T/S PER TSM 29-11-00-810-802 CONFIRMED FAILURE OF PTU ABNORMAL NOISE. REMOVED AND REPLACED PTU IAWAMM 29-23-41-400-001.
